Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
velerie
Guest
 
Posts: n/a
Default side affects

I am 47 & have taken Micardis for 4 days. On the 4th day in the afternoon, my joints started to ache like I am catching the flu, also I feel like I am running a temperature. My legs are hurting so much it is hard for me to walk without pain. My Doctor is only in the office 2 days a week so I will have to wait to see him 1 more day. I am thinking about not taking my medication at least for 1 day to see what the results are.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal Side Affects Anne-Marie Trileptal 0 09-13-2007 04:13 PM
Horrible Side Affects Matt Tequin 0 01-16-2007 06:33 PM
Side Affects Patty Abilify 1 12-03-2005 06:00 AM
I am having bad side affects abilify patient Abilify 0 12-03-2005 06:00 AM
Side Affects (?) Unregistered Sustiva 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:34 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.